Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51599
Title: Proof without words : limit of a recursive root mean square
Authors: Plaza, Angel 
UNESCO Clasification: 120222 Series, sumabilidad
Issue Date: 2016
Journal: Mathematics Magazine 
Abstract: Resumen en pdf adjunto
URI: http://hdl.handle.net/10553/51599
ISSN: 0025-570X
DOI: 10.4169/math.mag.89.3.177
Source: Mathematics Magazine [ISSN 0025-570X], v. 89 (3), p. 177-178
Appears in Collections:Artículos
Thumbnail
resumen
Adobe PDF (117,34 kB)
Show full item record

Page view(s)

31
checked on May 11, 2021

Download(s)

37
checked on May 11, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.